# SDR 2012FA0000305

- Difficulty date: April 25, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N13205
- Make and model: Cessna 172M
- Aircraft serial: 17262572
- Engine: Lyc O320*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C1630300106
- Condition: Cracked
- Part time: 5,242 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART HAS A CRACK AT 1 OF THE BLEEDER PORTS.  IT MAY HAVE BEEN FROM COMPONENT FAILURE, BUT IT MAY WELL HAVE BEEN CAUSED BY OVER-TIGHTENING.
